# SDR CALA9901512

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69803
- Make and model: Doug DC-9-82
- Aircraft serial: 49229
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR SEAL FLANGE GOUGED AND BENT AT STOPS.  AN ANGLE REPAIR WAS INSTALLED ON AFT CARGO DOOR AFT EDGE OF PAN IAW ECRA 5230-01494.
